# SDR 98ZZZX616

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 311899101
- Condition: Defective
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

D.T.S. RECEIVED THREE SETS OF COMPRESSOR TURBINE BLADES (129 EACH) UNDER SALES ORDER 35879, CUSTOMER ORDER NR 8519.  EXAMINING THE BLADES REVEALED A SURFACE DEFECT ON THE PARENT METAL ON THREE EACH BLADES THAT EXCEED THE OVERHAUL LIMIT OF 0.003 INCH.  REF:  CHAPTER 72-50-02, PAGE 305B (2)(A) OF OVERHAUL MANUAL 3038337.  THE THREE BLADES WERE RETURNED TO P & W FOR EVALUATION.
